Equivariant approximation to equivariant loop spaces

Kazuhisa Shimakawa

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)65-72
Number of pages8
Journal数理解析研究所講究録
VolumeVol.1343
Publication statusPublished - 2003

Cite this

Equivariant approximation to equivariant loop spaces. / Shimakawa, Kazuhisa.

In: 数理解析研究所講究録, Vol. Vol.1343, 2003, p. 65-72.

Research output: Contribution to journalArticle

Shimakawa, Kazuhisa. / Equivariant approximation to equivariant loop spaces. In: 数理解析研究所講究録. 2003 ; Vol. Vol.1343. pp. 65-72.
@article{92701e53b64441a18c2e69d36af22c8e,
title = "Equivariant approximation to equivariant loop spaces",
author = "Kazuhisa Shimakawa",
year = "2003",
language = "English",
volume = "Vol.1343",
pages = "65--72",
journal = "数理解析研究所講究録",

}

TY - JOUR

T1 - Equivariant approximation to equivariant loop spaces

AU - Shimakawa, Kazuhisa

PY - 2003

Y1 - 2003

M3 - Article

VL - Vol.1343

SP - 65

EP - 72

JO - 数理解析研究所講究録

JF - 数理解析研究所講究録

ER -